# SDR YENA2023005020498

- Difficulty date: May 5, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 02215
- Aircraft time: 72,715 hours, 25,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 321431
- Part serial: 860343
- Condition: Failed
- Location: 11wl-Batt
- Part time: 5,695 hours, 2,147 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2534, PBI-DCA. 'DURING EMERGENCY LIGHT CK OF WEEKLY, FOUND FWD GALLEYS LIGHT - INOP; REMOVED AND REPLACED FWD EPSU BATTERY PACK IAW AMM 33-51-38. OPS CHECKS GOOD.'
